# SDR UPS98826616

- Difficulty date: April 6, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N700UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45900
- System (JASC): 5755 · Spoilers
- Part: Bracket
- Condition: Cracked
- Location: Lt Spoiler
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C/CK PERMANENT REPAIR TO LEFT HAND WING INBBOARD SPOILER BRACKET PER REO DC8 5720 6998.  FABRICATED REPAIR ANGLES ALODINED AND PRIMED AND INSTALLED REPAIR IAW REO DC8 5720 6998, DC8 SRM 57 2 0 FIG 2 AND DC8 SRM 51 1 8.
